Turkish Journal of Physics
Analytical expression for mode-coherence coefficient of a uniformly-distributed wave propagating in different homogeneous media
Presented is a derivation of an analytical expression for the mode-coherence coefficients of uniform-distributed wave propagating within different homogeneous media-as in the case of hyperbolic Gaussian beams-and a simple method involving the superposition of two such beams is proposed. The results obtained from this work are very applicable to study and analysis of Hermite-Gaussian beam propagation, especially in the problems of radiation-matter interaction, and laser beam propagation such as employed in free-space and fiber optical communications.
Wave propagation, mode coherence coefficient, Gaussian beams, uniformly-distributed waves
NAJI, NOOR EZZULDDIN
"Analytical expression for mode-coherence coefficient of a uniformly-distributed wave propagating in different homogeneous media,"
Turkish Journal of Physics: Vol. 35:
2, Article 3.
Available at: https://journals.tubitak.gov.tr/physics/vol35/iss2/3